MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC9013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
A medsun medwatch uf/importer report # (b)(4) was received, stating: ¿patient receiving taxol infusion reported feeling something wet on filter.Small amount of leak noted to distal portion of filter on the circular area by rn.Chemo precaution followed and filter replaced.Patient reports that this same occurrence had happened previously.Patient received full dose; it was very small amount that leaked.No injury noted to patient.¿ the event occurred on an unspecified date at the hospital.
 
Additional Manufacturer Narrative
The complaint of leaks on item mc9013 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history record was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.Additional information can be found in b3 and b5.
 
Event or Problem Description
Additional information was received on 13-dec-2024 stating that it was a 24-hour infusion starting (b)(6) 2024 at 1610.The filter was leaking and the infusion was stopped at 1454 on (b)(6) 2024.The holes, cut, tears and cracks noted to the filter was unknown.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20404247
Report Number9617594-2024-01398
Device Sequence Number11636137
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public(01)00887709039391(17)290101(10)13870091
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Device Lot Number13870091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOL, MFR UNK.
Patient Age62 YR
Patient SexMale